It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Switching from Paxil to Serzone. When should I see mood improvement?

Re: Switching from Paxil to Serzone. When should I see mood improvement?

[ Back to Messages ]

Message

Posted by lorna on November 29, 2000 at 17:32:22:

In Reply to: Switching from Paxil to Serzone. When should I see mood improvement? posted by Gwen on September 27, 2000 at 20:14:33:

the dizziness you are experiencing is probably due to the withdrawal from paxil. the withdrawal is terrible. i would suggest that you look at the web site called the Paxil Databse. it helped me alot. i gained weight on paxil also. i have been off paxil for a few weeks now and it has been really hard. good luck.

http://paxil.bizland.com/



Follow Ups




All times are GMT -7. The time now is 05:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!